Doctor insights on:
Antihistamine Overdose Symptoms
Yes: Claritin is a second generation antihistamine which causes much less drowsiness than first generation antihistamine, like benadryl (diphenhydramine). The number of people who feel drowsy on Claritin is so low that it is labeled "non-drowsy". But each of us is unique. I have plenty of patients who feel drowsy on claritin, especially petite women. ...Read moreSee 1 more doctor answer
Benadryl (diphenhydramine) is sedating: Claritin, zyrtec, allegra, or Benadryl (diphenhydramine) can help with allergy and asthma symptoms caused by allergies to respiratory pollens or other airborne allergens. One should work with his doctor to see which combination of over-the-counter allergy meds and prescription asthma inhalers/pills work the best. A patient will learn over time, what medicines to add or increase, depending on how "bad" the air is. ...Read moreSee 1 more doctor answer
Would 10mg cetirizine hydrochloride antihistamine tablets help control a minor case of cholinergic urticaria?
These cause hives & flushing: benadryl, (diphenhydramine) aspirin, ibuprofen, mestinon, levsin, keflex (severe) morphine, vicodin. allergic to the meds or the fillers?!
Medication Allergy : Multiple allergies to Medications. Consult an Allergist for testing. ...Read more
Yes: Not interaction, good that you asked, always exercise caution with multiple medications, good luck ...Read more
Yes: That is possible. Call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the United States. You will be connected with an expert who will direct you how to proceed. Please have all product information available when you call. ...Read more
Can I take Tylenol (acetaminophen) with Alavert allergy/ sinus? The Alavert has 5mg loratadine and 120mg pseudoephedrine sulfate.
That's Fine: No issues taking these medications together.Get a more detailed answer ›
Besides doxylamine & diphenhydramine, what other OTC antihistamines cause drowsiness? Without a prescription.
Allegra (fexofenadine): All antihistamines especially the first generation ones (benadryl, bromchlorpheniramine, CTM) can cause drowsiness when given in sufficient doses. Zyrtec (cetirizine) at the recommended dose and Loratadine at 2x the recommended dose can cause drowsiness in some people. The least likely AH to cause drowsiness is fexofenadine (Allegra). ...Read moreSee 1 more doctor answer
OD vs. more dosage: Od means taking the whole bottle.. That is dangerous and life threatenning. But as extra dosage every now and then of this would not be of any dangerous concern. ...Read more
Possible, unlikely: It can cause you to be sweaty, but this would be unlikely. ...Read more
- Talk to a doctor live online for free
- Antihistamines overdose
- Allergic to antihistamines
- Antihistamine withdrawal symptoms
- Ask a doctor a question free online
- Symptoms of tobacco overdose
- Drug overdose symptoms of death
- Dramamine overdose symptoms
- Symptoms of serotonin overdose
- Talk to a dermatologist online for free